# SDR AU961169

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1054400005
- Condition: Cracked
- Location: Ext Plates/Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR FUSELAGE SKIN CRACKED IN SIX PLACES IN AREA AROUND TWO  RIVETS AT STN 210 BULKHEAD AND NEAR STRINGER PNO 105-440000-11 - CRACK LENGTHS 6MM (0.236IN) - SUSPECT CAUSED BY OIL CANNING OF THE SKIN - STRINGER IS NOT CONNECTED TO THE BULKHEAD AT THIS POINT
